# SDR SIMA20210415005

- Difficulty date: April 15, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Frms 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HAT BEAM SUPPORT IS CRACKED BETWEEN FRAMES 47 AND 48. -C/A-REPAIRED RH HAT BEAM SUPPORT IAW SRM 53-23-02. AND SRM 51-40-02.
